See Alike in...

Alike App

Browser

Patrioti

663d

I've been suffering from numbness and tingling in my feet and legs for a long while now is there someone or something that can help with my symptoms???

    • leviathansteeth

      609d

      Maybe compression, or making sure to move the feet and legs often while sitting or laying? Definitely ask a doctor if it is persistent, if you can.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion